Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 249, NWS Atlanta, GA

July 24, 2013Chattahoochee County, Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 24, 2013, 2:49 PM EDT for Chattahoochee County, Harris County, Muscogee County, Georgia. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2013, 2:49 PM EDT (18:49 UTC)
Expired
Jul 24, 2013, 3:45 PM EDT
In force
56 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattahoochee County, GA, Harris County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 3:30 PM EDTTSTM WND DMG1 Ene Columbus, GALARGE TREE DOWN ON PICKUP TRUCK NEAR WYNNTON RD AND BUENA VISTA RD.
Jul 24, 3:30 PM EDTTSTM WND DMG1 Ne Columbus, GA*** 1 FATAL *** A 57 YEAR OLD WOMAN WAS KILLED WHEN A TREE LIMB FELL ON HER IN HER BACK YARD AT THE 1200 BLOCK OF 16TH ST.
Jul 24, 3:43 PM EDTTSTM WND DMG2 Ne Columbus, GANUMEROUS TREES AND POWERLINES REPORTED DOWN IN AND AROUND THE LAKE BOTTOM COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WUUS52 KFFC 241849
SVRFFC
GAC053-145-215-241945-
/O.NEW.KFFC.SV.W.0249.130724T1849Z-130724T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
  SOUTHWESTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
  MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 345 PM EDT

* AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  35 MILES NORTHWEST OF BIBB CITY TO 22 MILES NORTHWEST OF BIBB CITY
  TO 25 MILES WEST OF BIBB CITY TO 36 MILES WEST OF BIBB CITY...
  MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIBB
  CITY...COLUMBUS...FORT BENNING/LAWSON ARMY AIR FIELD AND NORTH FORT
  BENNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3285 8512 3264 8483 3253 8477 3238 8471
      3223 8486 3223 8492 3227 8490 3232 8501
      3243 8497 3246 8501 3252 8501 3264 8511
      3267 8510 3269 8512 3278 8513 3281 8517
      3284 8516 3287 8518
TIME...MOT...LOC 1849Z 310DEG 34KT 3290 8531 3272 8519
          3252 8539 3247 8558

$$
1 follow-up statement
142 
WWUS52 KFFC 241925
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT WED JUL 24 2013

GAC053-145-215-241945-
/O.CON.KFFC.SV.W.0249.000000T0000Z-130724T1945Z/
MUSCOGEE GA-CHATTAHOOCHEE GA-HARRIS GA-
325 PM EDT WED JUL 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHWESTERN HARRIS...CHATTAHOOCHEE AND MUSCOGEE COUNTIES...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MOUNTAIN HILL TO COLUMBUS METROPOLITAN AIRPORT TO 9 MILES WEST
OF FORT BENNING/LAWSON ARMY AIR FIELD TO 21 MILES WEST OF FORT
BENNING/LAWSON ARMY AIR FIELD...MOVING SOUTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARTER
ACRES...BENNING PARK...VISTA TERRACE...BENNING HILLS...BATTLE PARK...
CUSTER ROAD TERRACE...MULBERRY GROVE...SAND HILL...FORTSON...
CATAULA...FLAT ROCK...NORTH FORT BENNING...JAMESTOWN/SOUTH FORT
BENNING...EELBECK/WEST FORT BENNING AND MIDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND GUSTS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3285 8512 3264 8483 3253 8477 3238 8471
      3223 8486 3223 8492 3227 8490 3232 8501
      3243 8497 3246 8501 3252 8501 3264 8511
      3267 8510 3269 8512 3278 8513 3281 8517
      3284 8516 3287 8518
TIME...MOT...LOC 1924Z 310DEG 34KT 3268 8503 3250 8491
          3230 8511 3225 8530

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 1:57 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 24, 1:57 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT WED JUL 24 2013

.PREV DISCUSSION... /ISSUED 720 AM EDT WED JUL 24 2013/

SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED AT 349 AM EDT WED JUL 24 2013/
A VERY ACTIVE WEATHER PATTERN WILL PERSIST TODAY WITH CURRENT
SATELLITE WATER VAPOR IMAGERY SHOWING A SHARP UPPER SHORT WAVE OVER
SE GA AND DEPARTING EASTWARD... AND A SERIES OF MORE SUBTLE
DISTURBANCES EMBEDDED WITHIN THE NW FLOW ALOFT BACK TO THE WEST AND
NW. REGIONAL RADAR SHOWS ISOLATED STORMS ACROSS WESTERN AL... AND
THIS ACTIVITY IS ASSOCIATED WITH A WEAK DISTURBANCE PUSHING ACROSS
WEST TN AND NORTH MS. FURTHER WEST... SATELLITE AND RADAR SHOW A
LARGE CONVECTIVE COMPLEX ACROSS WESTERN OK/AR... AND DROPPING SSE ON
A TRAJECTORY FOR THE SE TX AND LA COASTS. SURFACE ANALYSIS SHOWS A
WEAK FRONTAL BOUNDARY PUSHING INTO NW TN AND EXTENDING NEWD INTO VA.
SHORT RANGE MODELS SHOW THESE SUBTLE DISTURBANCES TO THE WEST
INTERACTING WITH A MOIST /1.8+ PW/ AND MODERATELY UNSTABLE
/2000-2500 CAPE/ AIR MASS OVER GA TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS AGAIN TODAY... MAINLY DURING THE AFTERNOON AND EVENING
HOURS. THE GREATER CHANCES APPEAR TO BE ACROSS NORTH GA AHEAD OF
THIS SAGGING COLD FRONT... AND AGAIN ACROSS THE WESTERN ZONES WHERE
THE LOCAL WRF MODEL SHOWS ANOTHER CONVECTIVE COMPLEX DIVING
SOUTHWARD ACROSS AL AND BRUSHING THE WESTERN COUNTIES DURING THE
AFTERNOON. THE HRRR MODEL SHOWS MORE CONVECTION CONCENTRATED ALONG
AND AHEAD OF THE APPROACHING COLD FRONT THAT PUSHES INTO NORTH GA BY
EARLY-MID AFTERNOON. EXPECT THIS ACTIVITY TO PUSH SOUTH INTO CENTRAL
GA DURING THE LATE AFTERNOON AND EVENING HOURS. THEREFORE... IT
APPEARS STORMS COULD DEVELOP JUST ABOUT ANYWHERE TODAY. THE SLIGHTLY
COOLER AND DRIER AIR ALOFT ASSOCIATED WITH THE NW FLOW CONTINUES TO
SUGGEST A THREAT OF STRONG DOWNBURST WINDS AND LARGE HAIL THIS
AFTERNOON AND EVENING DURING PEAK HEATING. THIS IS ALSO SUPPORTED BY
SPC...WHO HAS BLANKETED A FIVE PERCENT CHANCE OF WIND AND HAIL
THREAT ACROSS THE ENTIRE FORECAST AREA TODAY. ALL WARRANTS MENTION
OF ISOLATED SEVERE STORMS... WITH LOCALLY HEAVY RAIN... DAMAGING
WINDS AND LARGE HAIL IN THE HAZARDOUS WEATHER OUTLOOK FOR TODAY.
MODELS SHOW STORM COVERAGE GREATLY DIMINISHING BEFORE MIDNIGHT WITH
LOSS OF DAYTIME HEATING. SHORT RANGE MODELS AGREE ON SAGGING THE
FRONT ACROSS NORTH GA OVERNIGHT WITH SOME DRIER AIR SPREADING DOWN
INTO THE ATLANTA AREA EARLY ON THURSDAY. THIS SHOULD HOLD CONVECTION
DOWN TO ISOLATED OR LESS FOR MUCH OF NORTH GA TO INCLUDE THE ATLANTA
METRO AREA ON THURSDAY. EXPECT MORE SCATTERED CONVECTION ACROSS THE
FAR NE AND CENTRAL ZONES WHERE MODELS SHOW CONVECTION FIRING ALONG
AND OUT AHEAD OF THE NEARLY STATIONARY FRONT. COULD SEE A FEW STRONG
TO SEVERE STORMS ACROSS THE FAR SOUTH AND SE ZONES THURSDAY
AFTERNOON WHERE THE FRONT AND GREATER INSTABILITIES ARE EXPECTED.

AS FOR TEMPS... LEANED TOWARD A BLEND BETWEEN PERSISTENCE AND THE
SLIGHTLY WARMER MAV THROUGH THE SHORT TERM.

39

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 349 AM EDT WED JUL 24 2013/
NO REAL CHANGES TO THE PREVIOUS MODEL TRENDS THROUGH THE EXTENDED
FORECAST PERIOD. FAIRLY GOOD AGREEMENT AMONG THE MEDIUM RANGE MODELS
THROUGH THE WEEKEND AS FAR AS THE LARGER SCALE FEATURES ARE
CONCERNED WITH A PERSISTENT EASTERN U.S. UPPER TROUGH DOMINATING THE
REGIONAL WEATHER. EXTENDED FORECAST PERIOD STARTS OUT IN A BIT OF A
QUIET PERIOD AS THE MAIN UPPER TROUGH AXIS IS EAST OF THE STATE...
WITH SCATTERED...MAINLY DIURNAL...CONVECTION EXPECTED THROUGH
FRIDAY. WEAK NORTHWESTERLY UPPER FLOW WILL KEEP A CHANCE FOR A ROUND
OR TWO OF MORE ORGANIZED CONVECTION ASSOCIATED WITH ANY WEAK RIPPLES
RIDING DOWN THE BACKSIDE OF THE TROUGH...BUT NO DISTINCT SHORT WAVE
IS EVIDENT IN THE MODELS AT THIS TIME. FOR THE WEEKEND...A NEW SHORT
WAVE DIGS INTO THE MID-SOUTH FRIDAY NIGHT AND SWEEPS ACROSS THE
REGION SATURDAY. GFS/ECMWF/CMC/NAM ARE SURPRISINGLY SIMILAR WITH
THIS FEATURE SO I WILL BE BUMPING UP SATURDAY/S POPS INTO THE LIKELY
RANGE. FOR NOW THE MODELS ARE ONLY SHOWING A WEAK SURFACE BOUNDARY
ASSOCIATED WITH THIS FEATURE. ALTHOUGH INSTABILITY IS FORECAST TO
REMAIN MODERATE AT BEST SATURDAY...SOME WEAK SHEAR IS EVIDENT SO
CONVECTION MAY BE A BIT MORE ORGANIZED AND AT LEAST A SMALL INCREASE
IN THE POTENTIAL FOR SEVERE STORMS WILL NEED TO BE WATCHED WITH THIS
SYSTEM. WEAK SURFACE TROUGHING AND WEAK UPPER LEVEL FLOW SETTLE IN
FOR THE REMAINDER OF THE EXTENDED FORECAST PERIOD.

MODELS ARE SHOWING A SIGNIFICANT REDUCTION IN DEEPER LAYER MOISTURE
THURSDAY NIGHT AND FRIDAY...BUT AMPLE LOW-LEVEL MOISTURE REMAINS
AVAILABLE FROM THE MOIST SURFACE CONDITIONS FOR SCATTERED
CONVECTION. BETTER DEEP MOISTURE ACCOMPANIES THE SYSTEM SATURDAY.  A
FAIRLY STRONG MOISTURE GRADIENT SETS UP FOR THE BALANCE OF THE
PERIOD INTO THE MIDDLE OF NEXT WEEK WITH RELATIVELY DRY AIR ACROSS
THE NORTH. HOWEVER...IN THE ABSENCE OF A STRONG UPPER RIDGE THERE
SHOULD BE SUFFICIENT MOISTURE AVAILABLE FOR ISOLATED TO
SCATTERED...MAINLY DIURNAL...CONVECTION AREA-WIDE EACH DAY WITH AT
LEAST SLIGHTLY BETTER CHANCES ACROSS CENTRAL GEORGIA.

EXCEPT FOR SATURDAY WITH THE INCREASED CLOUD COVER AND PRECIPITATION
EXPECTED...TEMPERATURES ARE EXPECTED TO REMAIN AROUND SEASONAL
NORMALS THROUGH THE EXTENDED FORECAST PERIOD.

20

.AVIATION...
18Z UPDATE...
INTERMITTENT PERIODS OF MVFR CEILINGS ARE STILL AFFECTING SOME OF
THE METRO TAF SITES. THESE PERIODS APPEAR TO BE SHORT LIVED AND
ARE EXPECTED TO SCATTER OUT THIS AFTERNOON. MAIN CONCERN FOR THE
PERIOD IS CONVECTION. AN AREA OF CONVECTION TO THE WEST WILL
AFFECT CSG SHORTLY. OTHER CONVECTION APPEARS POSSIBLE MOVING FROM NORTH
TO SOUTH TODAY AS A COLD FRONT MOVES INTO THE AREA. STORMS COULD
BE STRONG AND A SEVERE WIND GUST CANNOT BE RULED OUT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF CONVECTION...HIGH ON ALL OTHER ELEMENTS.

ARG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  70  89  69 /  40  50  40  20
ATLANTA         87  71  88  71 /  50  50  20  10
BLAIRSVILLE     84  65  81  62 /  50  50  20  20
CARTERSVILLE    87  67  88  66 /  50  50  20  10
COLUMBUS        90  72  92  71 /  50  50  20  10
GAINESVILLE     87  70  87  68 /  50  50  30  20
MACON           90  71  92  71 /  50  50  40  20
ROME            88  68  89  66 /  50  40  20  10
PEACHTREE CITY  88  67  89  67 /  50  50  20  10
VIDALIA         89  73  92  72 /  30  50  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ARG
LONG TERM....20
AVIATION...ARG
Hazardous weather outlook, Jul 24, 4:30 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT WED JUL 24 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA TODAY AND TONIGHT. ISOLATED SEVERE STORMS ARE
POSSIBLE....MAINLY THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

HEAVY RAIN...GUSTY WINDS...HAIL AND LIGHTNING.

DISCUSSION...
A VERY MOIST AND MODERATELY UNSTABLE AIRMASS ALONG WITH WEAK WAVES IN
THE NORTHWESTERLY UPPER-LEVEL FLOW WILL ONCE AGAIN PRODUCE SCATTERED
TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY
THROUGH TONIGHT. THE BEST CHANCES WILL BE THIS AFTERNOON AND EVENING
WITH THE ADDITIONAL INSTABILITY PROVIDED BY DAYTIME HEATING.
INSTABILITY WILL BE MODERATE BY THIS AFTERNOON...AND A FEW STORMS
COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO THE EARLY EVENING
WITH DAMAGING WINDS UP TO 60 MPH AND QUARTER-SIZED HAIL THE PRIMARY
THREAT. WITH PRECIPITABLE WATER VALUES REMAINING WELL ABOVE SEASONAL
NORMALS...HEAVY RAINFALL WITH LOCALIZED FLOODING REMAINS POSSIBLE
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS
ARE EXPECTED EACH DAY. THUNDERSTORMS WILL BE MORE NUMEROUS SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 24, 10:16 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 AM EDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     EASTMAN                 32.20N 83.18W
07/23/2013                   DODGE              GA   EMERGENCY MNGR

            AROUND A DOZEN TREES DOWN FROM GRESTON TO NORTH OF
            CHAUNCEY...MOST IN THE EASTMAN AREA. SEVERAL POWER
            OUTAGES AS WELL.

&&

TPALMER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 3:45 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster60 min
Jul 24, 4:57 PM EDTSpecial Weather StatementFFCHall33 min
Jul 24, 7:45 PM EDTSpecial Weather StatementFFCJefferson30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.